# SDR CALA2022010300001

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Sta285.62-360.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-0711 CORROSION ON R1 DOOR SILL UNDER AND SCUFF PLATE BET WEEN STA 285.62 AND 360.00. AAR RFD NR 99917236 REMOVED AND REPLACED INNER CHORD AND FRAME ASSY ON R1 DOOR SILL UNDER BETWEEN STA 285.62 AND 360.00 ALL WORK ACCOMPLISHED SRM 51 -40-02-0G-0. WORK ACCOMPLISHED BY AAR TECH V934562 AND AAR QC A- 13 V918050 RII INECTION C/W
